메뉴 건너뛰기




Volumn 10, Issue 3, 2004, Pages 617-634

Solutions of some nonlinear elliptic problems with perturbation terms of arbitrary growth

Author keywords

Critical group; Elliptic equation; Minimax methods; Multiplicity; Nontrivial solution; Perturbation term; Resonance

Indexed keywords


EID: 1042279410     PISSN: 10780947     EISSN: None     Source Type: Journal    
DOI: 10.3934/dcds.2004.10.617     Document Type: Article
Times cited : (14)

References (21)
  • 1
    • 34548350707 scopus 로고
    • Dual variational methods in critical point theory and applications
    • A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14(1973), 349-381.
    • (1973) J. Funct. Anal. , vol.14 , pp. 349-381
    • Ambrosetti, A.1    Rabinowitz, P.H.2
  • 2
    • 0009179578 scopus 로고
    • Abstract critical point theorems and applications to some nonlinear problems with strong resonance at infinity
    • P. Bartolo, V. Benci, and D. Fortunato, Abstract critical point theorems and applications to some nonlinear problems with strong resonance at infinity, Nonlinear Analysis, TMA, 7(1983), 981-1012.
    • (1983) Nonlinear Analysis, TMA , vol.7 , pp. 981-1012
    • Bartolo, P.1    Benci, V.2    Fortunato, D.3
  • 3
    • 0031077087 scopus 로고    scopus 로고
    • Critical point theory for asymptotically quadratic functional and applications to problems with resonance
    • T. Bartsch and S.J. Li, Critical point theory for asymptotically quadratic functional and applications to problems with resonance, Nonlinear Analysis, TMA, 28(1997), 419-441.
    • (1997) Nonlinear Analysis, TMA , vol.28 , pp. 419-441
    • Bartsch, T.1    Li, S.J.2
  • 4
    • 0001735158 scopus 로고
    • Remarks on the Schrödinger operator with singular complex potentials
    • H. Brézis and T. Kato, Remarks on the Schrödinger operator with singular complex potentials, J. Math. Pures Appl., 58(1979), 137-151.
    • (1979) J. Math. Pures Appl. , vol.58 , pp. 137-151
    • Brézis, H.1    Kato, T.2
  • 5
    • 0000666755 scopus 로고
    • Un criterio di esistenza per i punti critici su varietà illimitate
    • G. Cerami, Un criterio di esistenza per i punti critici su varietà illimitate, Rend. Acad. Sci. Lett. Ist. Lombardo, 112(1978), 332-336.
    • (1978) Rend. Acad. Sci. Lett. Ist. Lombardo , vol.112 , pp. 332-336
    • Cerami, G.1
  • 6
    • 0036002260 scopus 로고    scopus 로고
    • Deformation from symmetry and multiplicity of solutions in non-homogeneous problems
    • C. Chambers and N. Ghoussoub, Deformation from symmetry and multiplicity of solutions in non-homogeneous problems, Discrete and Continuous Dynamical Systems, 8(2002), 267-281.
    • (2002) Discrete and Continuous Dynamical Systems , vol.8 , pp. 267-281
    • Chambers, C.1    Ghoussoub, N.2
  • 7
    • 0000484583 scopus 로고
    • A variant of mountain pass lemma
    • K.C. Chang, A variant of mountain pass lemma, Scientia Sinica, 26(1983), 1241-1255.
    • (1983) Scientia Sinica , vol.26 , pp. 1241-1255
    • Chang, K.C.1
  • 9
    • 0000060210 scopus 로고
    • 1 isolated critical points
    • 1 isolated critical points, C. R. Acad. Sci. Paris, 319 (1994), 441-446.
    • (1994) C. R. Acad. Sci. Paris , vol.319 , pp. 441-446
    • Chang, K.C.1
  • 10
    • 0000142827 scopus 로고
    • Variational elliptic problems which are nonquadratic at infinity
    • D.G. Costa and C.A. Magalhães, Variational elliptic problems which are nonquadratic at infinity, Nonlinear Analysis, TMA, 23(1994), 1401-1412.
    • (1994) Nonlinear Analysis, TMA , vol.23 , pp. 1401-1412
    • Costa, D.G.1    Magalhães, C.A.2
  • 12
    • 0002017520 scopus 로고
    • A priori estimates and existence results for positive solutions of semilinear elliptic equations
    • D.G. de Figueiredo, P.L. Lions, and R.D. Nussbaum, A priori estimates and existence results for positive solutions of semilinear elliptic equations, J. Math. Pures Appl., 61(1982), 41-63.
    • (1982) J. Math. Pures Appl. , vol.61 , pp. 41-63
    • De Figueiredo, D.G.1    Lions, P.L.2    Nussbaum, R.D.3
  • 13
    • 0001381644 scopus 로고
    • On differentiable functions with isolated critical points
    • D. Gromoll and W. Meyer, On differentiable functions with isolated critical points, Topology, 8(1969), 361-369.
    • (1969) Topology , vol.8 , pp. 361-369
    • Gromoll, D.1    Meyer, W.2
  • 14
    • 0000851112 scopus 로고
    • Nonlinear perturbations of linear eigenvalues problems at resonance
    • E.A. Landesman and A.C. Lazer, Nonlinear perturbations of linear eigenvalues problems at resonance, J. Math. Mech., 19(1970), 609-623.
    • (1970) J. Math. Mech. , vol.19 , pp. 609-623
    • Landesman, E.A.1    Lazer, A.C.2
  • 16
    • 0002769053 scopus 로고
    • The Morse index of a saddle point
    • J.Q. Liu, The Morse index of a saddle point, Sys. Sci. Math. Sci., 2(1989), 32-39.
    • (1989) Sys. Sci. Math. Sci. , vol.2 , pp. 32-39
    • Liu, J.Q.1
  • 18
    • 0000437013 scopus 로고    scopus 로고
    • Positive solutions of superlinear elliptic equations
    • Z.L. Liu, Positive solutions of superlinear elliptic equations, J. Funct. Anal., 167(1999), 370-398.
    • (1999) J. Funct. Anal. , vol.167 , pp. 370-398
    • Liu, Z.L.1
  • 20
    • 0001901435 scopus 로고
    • Minimax Methods in Critical Point Theory with Applications to Differential Equations
    • Amer. Math. Soc., Providence
    • P.H. Rabinowitz, "Minimax Methods in Critical Point Theory with Applications to Differential Equations", CBMS, No. 65, Amer. Math. Soc., Providence, 1986.
    • (1986) CBMS, No. 65 , vol.65
    • Rabinowitz, P.H.1
  • 21
    • 0036466477 scopus 로고    scopus 로고
    • Semilinear elliptic boundary value problems with double resonance between two consecutive eigenvalues
    • J.B. Su, Semilinear elliptic boundary value problems with double resonance between two consecutive eigenvalues, Nonlinear Analysis, TMA. 48, 6(2002), 881-895.
    • (2002) Nonlinear Analysis, TMA. , vol.48 , Issue.6 , pp. 881-895
    • Su, J.B.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.